# SDR SWAA2024061299847

- Difficulty date: June 9, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 48,941 hours, 29,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194CL HAS TWO DENTS WITH DELAMINATION FROM IMPACT DAMAGE. AREAS MARKED.<[01] REMOVED PANEL 194CL FOR FOM PER SRM 51-40-02.;[02] NEW PANEL 194CL SANDED RED PANT AND REPAINT WITH HEART BLUE COLOR PER AMM 51-21-99;[03] INSTALLED PNL PER SRM 51-40-02
